What causes tardive dyskinesia in antipsychotics?
What drugs can cause tardive dyskinesia, too?
There are other drugs that can cause TD.
- Metoclopramide (treats gastroparesis stomach problem)
- Antidepressant drugs include amitriptyline and fluoxetine as well as phenelzine, sertraline and trazodone.
- Antiparkinson drugs like levodopa.
- Antiseizure drugs like phenobarbital or phenytoin.
Is antipsychotic medication able to cause muscle twitching? TD can cause mild twitches to severe spasms. Many people have experienced involuntary movement from psychiatric drugs, commonly called antipsychotics. Reuters reports on a Journal of Clinical Psychiatry Study in February.
Know which antipsychotic is most likely to cause tardive dyskinesia.
There is a low chance of tardive dyskinesia with olanzapine and quetiapine as well as clozapine and risperidone.
What causes tremors in people taking antipsychotics?
Your brain's reaction to certain drugs can cause drug-induced tremors. Potential causes of drug-induced seizures include antipsychotics, antidepressants, and lithium.
There's no proof that natural remedies can treat it, but some might help with movements:
- Ginkgo biloba.
- Vitamin B6.
- Vitamin E.
- Talk to your doctor about changing your medication dosage.
- Tweak the timing of your medication.
- Take additional medication for your Parkinson's disease.
- Talk to your doctor about continuous drug infusion.
- Consider deep brain stimulation.
- Adjust your diet.
- Lower your stress.
95% of readers found this page helpful.
Rate this post by clicking on a star above
Thank you for your vote!